# SDR SIMA200216315

- Difficulty date: June 13, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, AFT DIAMOND GUSSET CORRODED.  REMOVED AND INSTALLED SERVICEABLE AFT DIAMOND GUSSET IAW EMB 145 SRM 51-40-02.  (M)
